# SDR MALA030369

- Difficulty date: August 4, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 16,123 hours, 17,586 cycles
- Engine: Ge CT79B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF OF FLIGHT NR 2932, AT APPROXIMATELY 80 KNOTS LT ENGINE FLAMED OUT.  CREW HEARD A LOUG BANG, FA WITNESSED A LARGE FLAME FROM LT ENGINE EXHAUST PIPE.  FLIGHT WAS ABORTED AND RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED ENGINE ASSEMBLY PN CT7-9B SN/OFF GE-E785746 SN/ON GE-E785718, AND PGB ASSEMBLY PN 5074T51G10 SN/ON IHI00343, SN/OFF IH100567.
